# SDR DALA2025101507526

- Difficulty date: October 14, 2025
- Submitted: October 15, 2025
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 62,525 hours, 32,538 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Binding
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP INBD GUIDE ROLLER BINDING WHEN PRESSURE APPLIED AND TRYING TO ROLL.   REPLACED OTBD FLAP CRUISE ROLLER IAW CMM 57-53-21 AND ADJUSTED CRUISE ROLLER IAW AMM SUBTASK 27-54- 62-820-052-C. (1250793)
